Event Code: RE-WORKSHOP-20-1669
Program: Workshops & Camps
Type of Event: Workshop
Capacity: 50 / Spots Open: 27
Event Region: Minnesota
Max Registrations per Organization: 24
Price: FREEThis event is closed to registration because:
Age / Grade Level:
Planning and organizing a VEX Robotics Tournament is a large task. This workshop caters to those individuals who are interested in hosting an event as well as those who have successfully planned and executed a VEX Robotics Tournament. This workshop will cover a variety of topics related to the fine details of planning a tournament. We want all Minnesota VEX Tournaments to run smoothly giving the coaches, students, volunteers, and audience the best possible experience. Our goal is to share best practices, share resources, and to have open discussions related to VEX Robotics Tournaments.
9:00 AM Welcome and Introduction
9:15 AM REC Foundation News & Updates
10:15 AM 15 minute Break
10:30 AM COVID -19 Updates
12:00 PM 15 minute break
12:15 PM Scheduling events and Robotevents.com
12:45 PM Event Planning
1:15 PM Judging
1:30 PM Refereeing
1:45 PM 15 minute break
2:00 PM Tournament Manager Equipment Setup
2:45 PM Livestreaming Events
3:00 PM Happy Hour
4:00 PM Fin.
All volunteers are welcome. Please contact Andrew Dahlen or Aaron Barker (see Contact Information on General Info tab).
It is July in Minnesota. I hope it won't snow, but you never know. If the event is cancelled for any reason, participants will be contacted via email ASAP.
No refunds will be given for this event.